Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling weakness, fatigue and loss of appetite. Nausea wtih dry cough. Medication changed from ativan to clonezepam for anxiety

hi 44 yrs old lost my job 4 months ago and my wife left me was diagnosed at the er for anxiety took ativan 20 mg for 1 month no help changed to clonezepem 0.5mg now for the past 5 day back to the ativan still very moderate help. feeling of weekness, fatigue , tiredness loss of appetite lost 20 pounds when i swallow food i get very nausated no fever or swollen lympn nodes have had a dry cough for about 6 weeks getting alittle better very bad headaches and shortness of breath throughout the day my doctor thinks it is some type of virus feeling terrible had complete cbc at er seemed pretty good my glucose random was 104 any suggestions need your help thank you.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello welcome to HCM
Ativan 2 mg. (or 20 ?) for chronic use then clonazepam 0.5 mg. for some days then again lorazapam, she has become dependent to these drugs. These have very high abuse potential, but as per my opinion apart from this problem your wife is also having problem of depression in milder grade. As feeling weak, loss pf appetite, nausea and other somatic symptoms may be a feature of mild depression.
So kindly visit a psychiatrist and take opinion regarding quitting the lorazapam and for mild depression if its there.
Hope I cleared your doubt.
Take care
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor